zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Subharmonic solutions for a class of non-quadratic second order Hamiltonian systems. (English) Zbl 1254.37042
The authors prove the infinity of subharmonic solutions of second order Hamiltonian systems under non-quadratic conditions by using the mini-max principle. The results extend and improve some known results.

37J45Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods
58E50Applications of variational methods in infinite-dimensional spaces
34C25Periodic solutions of ODE
Full Text: DOI
[1] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems, (1989) · Zbl 0676.58017
[2] Tang, C. L.: Periodic solutions of nonautonomous second order systems with sublinear nonlinearity, Proc. amer. Math. soc. 126, 3263-3270 (1998) · Zbl 0902.34036 · doi:10.1090/S0002-9939-98-04706-6
[3] Ailva, E. A. B.: Subharmonic solutions for subquadratic Hamiltonian systems, J. differential equations 115, 120-145 (1995) · Zbl 0814.34025 · doi:10.1006/jdeq.1995.1007
[4] Schechter, M.: Periodic non-autonomous second-order dynamical systems, J. differential equations 223, No. 2, 290-302 (2006) · Zbl 1099.34042 · doi:10.1016/j.jde.2005.02.022
[5] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations, CBMS regional conf. Ser. in math. 65 (1986) · Zbl 0609.58002
[6] Rabinowitz, P. H.: Periodic solutions of Hamiltonian systems, Comm. pure appl. Math. 31, 157-184 (1978) · Zbl 0358.70014 · doi:10.1002/cpa.3160310203
[7] Chang, K. C.: Infinite dimensional Morse theory and multiple solution problems, Progress in nonlinear differential equations and their applications 6 (1993) · Zbl 0779.58005
[8] Ekeland, I.: Convexity method in Hamiltonian mechanics, (1990) · Zbl 0707.70003
[9] Ekeland, I.; Hofer, H.: Periodic solutions with prescribed period for convex autonomous Hamiltonian systems, Invent. math. 81, 155-188 (1985) · Zbl 0594.58035 · doi:10.1007/BF01388776
[10] Fei, G.; Qiu, Q.: Minimal periodic solutions of nonlinear Hamiltonian systems, Nonlinear anal. 27, 821-839 (1996) · Zbl 0858.34034 · doi:10.1016/0362-546X(95)00077-9
[11] Fei, G.; Kim, S.; Wang, T.: Minimal period estimates of periodic solutions for superquadratic Hamiltonian systems, J. math. Anal. appl. 238, 216-233 (1999) · Zbl 0936.34032 · doi:10.1006/jmaa.1999.6527
[12] Fei, G.: On periodic solutions of superquadratic Hamiltonian systems, Electron. J. Differential equations 2002, No. 8, 1-12 (2002) · Zbl 0999.37039 · emis:journals/EJDE/Volumes/2002/08/abstr.html
[13] Tao, Z. L.; Tang, C. L.: Periodic and subharmonic soltions of second order Hamiltonian systems, J. math. Anal. appl. 293, 435-445 (2004) · Zbl 1042.37047 · doi:10.1016/j.jmaa.2003.11.007
[14] Ye, Y. W.; Tang, C. L.: Periodic solutions for some nonautonomous second order Hamiltonian systems, J. math. Anal. appl. 344, No. 1, 462-471 (2008) · Zbl 1142.37023 · doi:10.1016/j.jmaa.2008.03.021
[15] Benci, V.; Rabinowitz, P. H.: Critical point theorems for indefinite functions, Invent. math. 52, 241-273 (1979) · Zbl 0465.49006 · doi:10.1007/BF01389883
[16] Ding, Y.: Variational methods for strongly indefinite problems, Interdisciplinary mathematical sciences 7 (2007)
[17] Bartolo, P.; Benci, V.; Fortunato, D.: Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity, Nonlinear anal. 7, 241-273 (1983) · Zbl 0522.58012 · doi:10.1016/0362-546X(83)90115-3
[18] Krosnoselski, M. A.: Topological methods in the theory of nonlinear integral equations, (1964) · Zbl 0111.30303